# SDR YENA201706170499

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 38,228 hours, 13,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR AT VARIOUS TIMES FOR THE DURATION OF FLIGHT.   COMPLIED WITH INFO NOTICE 2017-T015A , SEC B, TABLE 1.  ACFT OK FOR SERVICE. ACCOMPLISHED ECS DECONTAMINATION.  BORESCOPE ACCOMPLISHED.  NO FINDINGS. REPLACED OZONE, RECIRCIRCULATION & AVIONICS FILTERS. AFTER ALL CORECTIONS, NO ODOR NOTED IAW 21-26-43, 21-21-41, 21-51-41.
